# SDR FDEA201709132526

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SEAT TRACK FOUND CRACKED AT STA 635 X= -8.5.  REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT FROM STA 625 TO STA 705, X= -8.5 AS PER SRM 53-00-52-2R FIGURE   201 REPAIR 1. REFER SNRM N00528 FOR FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
